File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Precise large deviations of aggregate claims in a size-dependent renewal risk model

TitlePrecise large deviations of aggregate claims in a size-dependent renewal risk model
Authors
KeywordsAggregate Claims
Consistent Variation
Dependence
Large Deviations
Renewal Counting Process
Issue Date2012
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics And Economics, 2012, v. 51 n. 2, p. 457-461 How to Cite?
Abstract
Consider a renewal risk model in which claim sizes and inter-arrival times correspondingly form a sequence of independent and identically distributed random pairs, with each pair obeying a dependence structure described via the conditional distribution of the inter-arrival time given the subsequent claim size being large. We study large deviations of the aggregate amount of claims. For a heavy-tailed case, we obtain a precise large-deviation formula, which agrees with existing ones in the literature. © 2012 Elsevier B.V.
Persistent Identifierhttp://hdl.handle.net/10722/172503
ISSN
2013 SCImago Journal Rankings: 1.175
ISI Accession Number ID
References

 

Author Affiliations
  1. University of Liverpool
  2. The University of Hong Kong
DC FieldValueLanguage
dc.contributor.authorChen, Yen_US
dc.contributor.authorYuen, KCen_US
dc.date.accessioned2012-10-30T06:22:50Z-
dc.date.available2012-10-30T06:22:50Z-
dc.date.issued2012en_US
dc.identifier.citationInsurance: Mathematics And Economics, 2012, v. 51 n. 2, p. 457-461en_US
dc.identifier.issn0167-6687en_US
dc.identifier.urihttp://hdl.handle.net/10722/172503-
dc.description.abstractConsider a renewal risk model in which claim sizes and inter-arrival times correspondingly form a sequence of independent and identically distributed random pairs, with each pair obeying a dependence structure described via the conditional distribution of the inter-arrival time given the subsequent claim size being large. We study large deviations of the aggregate amount of claims. For a heavy-tailed case, we obtain a precise large-deviation formula, which agrees with existing ones in the literature. © 2012 Elsevier B.V.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_US
dc.relation.ispartofInsurance: Mathematics and Economicsen_US
dc.subjectAggregate Claimsen_US
dc.subjectConsistent Variationen_US
dc.subjectDependenceen_US
dc.subjectLarge Deviationsen_US
dc.subjectRenewal Counting Processen_US
dc.titlePrecise large deviations of aggregate claims in a size-dependent renewal risk modelen_US
dc.typeArticleen_US
dc.identifier.emailYuen, KC: kcyuen@hku.hken_US
dc.identifier.authorityYuen, KC=rp00836en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.insmatheco.2012.06.010en_US
dc.identifier.scopuseid_2-s2.0-84864036733en_US
dc.identifier.hkuros205211-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84864036733&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume51en_US
dc.identifier.issue2en_US
dc.identifier.spage457en_US
dc.identifier.epage461en_US
dc.identifier.eissn1873-5959-
dc.identifier.isiWOS:000309028900025-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridChen, Y=42261457500en_US
dc.identifier.scopusauthoridYuen, KC=7202333703en_US
dc.identifier.citeulike10862825-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats